# SDR FDEA201809052352

- Difficulty date: September 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR PANEL OPEN UP FOR SUPRORT REPAIR FOUND SEAT TRACK FLANGE CORROSION AT STA 1681, X= 8.5. CORROSION REMOVED 0.066", REMAIN 0.014", MATERIAL THK 0.080" AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 AND EXCEEDED LIMIT SEAT TRACK REPAIRED PER SRM 53-00-52-2R FIG 201 REPAIR 1 AT CABIN STA 1671 TO STA 1711 X= 8.5. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
